Vol. 121, No. 4, 1996 · Contents

Jiri Vesely:
Teaching activities of Jan Marik

List of Jan Marik's publications

Josef Kral:
The divergence theorem

Ivan Netuka:
Measure and topology: Marik spaces

Stefan Schwabik:
On non-absolutely convergent integrals

Ludek Zajicek:
On results of Jan Marik in the theory of derivatives

Ralf Manthey, Katrin Mittmann:
A growth estimate for continuous random fields

Jiling Cao, Ivan L. Reilly:
$\alpha$-continuous and $\alpha$-irresolute multifunctions

Stefan Schwabik:
Abstract Perron-Stieltjes integral

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]